Limp And Sleepy After Taking TB Orange Medicine?

Illustration of Limp And Sleepy After Taking TB Orange Medicine?
Illustration: Limp And Sleepy After Taking TB Orange Medicine? images.agoramedia.com

good afternoon

1 Answer:

Hi Zizi, Thank you for asking to HealthReplies.com. TB (Tuberculosis) can affect anyone, including children. This TB infection most often attacks the lungs. Symptoms that arise from this disease can vary, often in the form of a child's weight that is difficult to rise, swollen lymph nodes, coughing, and bone pain. Close contact between children and sufferers is one important indicator that needs attention in establishing TB diagnosis. Handling TB in children can be done by giving anti-TB drugs (OAT), which is a combination of antibiotics and supplements that need to be consumed for at least 6 months. This consumption of OAT should not cause the side effects as you mentioned, that is, children who look weak, are less active, and are easily drowsy. More likely, various complaints that your child experiences due to other reasons, such as lack of sleep, jet lag, other viral or bacterial infections, side effects of other drugs (such as colds, anti-allergies), digestive disorders, anemia, hypoglycemia, and so on. Naturally or not the condition that your child is experiencing can only be evaluated by direct examination by a doctor. In general, if your baby does not appear to have other complaints, the condition is not dangerous. However, if in doubt, you should check it directly to the doctor or a pediatrician. Here are some initial suggestions from us:

Keep giving children medicine as the doctor's advice Give children healthy and nutritious ASI and MPASI children. Do not carelessly give children other drugs without doctor's advice. If there are people around children who have infectious infections, do not get closer to the child.

: by

Related Question

Does Not Feel Syphilis Symptoms But Has Syphilis?

Does Not Feel Syphilis Symptoms But Has Syphilis?

(1 year ago)

Yesterday I was a Dara donor when Dara was suddenly diagnosed with spilis positig … while until now I have never changed partners … always loyal .. And there are no sym...

Long-term Side Effects Of Ground Coffee Consumption?

Long-term Side Effects Of Ground Coffee Consumption?

(1 year ago)

Ass, I want to ask if I have a habit of eating ground coffee / coffee powder, what are the side effects? And what is the risk of infertility?...

Rash On The Skin, Swollen Backs Of Hands And Fever After Taking The Medicine?

Rash On The Skin, Swollen Backs Of Hands And Fever After Taking The Medicine?

(1 year ago)

, my husband is allergic to drugs. after taking the medicine the doctor gave her the rash and the fever didn’t go down. the night besik the back of her hand was swollen her f...

Leave a Reply

Your email address will not be published. Required fields are marked *